Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/43955
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBarwick, S.en
dc.contributor.authorJackson, W.en
dc.date.issued2007en
dc.identifier.citationDesigns Codes and Cryptography, 2007; 45(1):95-121en
dc.identifier.issn0925-1022en
dc.identifier.issn1573-7586en
dc.identifier.urihttp://hdl.handle.net/2440/43955-
dc.description.statementofresponsibilitySusan G. Barwick and Wen-Ai Jacksonen
dc.language.isoenen
dc.publisherKluwer Academic Publen
dc.titleA sequence approach to linear perfect hash familiesen
dc.typeJournal articleen
dc.identifier.rmid0020072201en
dc.identifier.doi10.1007/s10623-007-9091-4en
dc.identifier.pubid47849-
pubs.library.collectionMathematical Sciences publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidBarwick, S. [0000-0001-9492-0323]en
dc.identifier.orcidJackson, W. [0000-0002-0894-0916]en
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.